123 results for “Numerical Research”
Set a search alertResearch ArticleOpen accessIn the abstractLaminar Forced Convection and Heat Transfer Characteristics in a Square Channel Equipped with V-Wavy SurfaceAmnart Boonloi, Withada JedsadaratanachaiJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 27 Jul 2017 · 6,806 accessesView PDFCite
Research ArticleOpen accessIn the abstractCavern Design Philosophy under High Stress Rock Condition a Case Study in Sri LankaBahram SalehiAmerican Journal of Applied Sciences, Vol. 14, Issue 3 · 21 Mar 2017 · 7,978 accessesView PDFCite
Research ArticleOpen accessIn the abstractGas Atomization of Molten Metal: Part I. Numerical Modeling ConceptionGenaro Pérez-de León, Vincent E. Lamberti, Roland D. Seals et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 10 Apr 2016 · 9,047 accessesView PDFCite
Research ArticleOpen accessIn the abstractON THE RELIABILITY OF REYNOLDS-AVERAGED NAVIER STOKES PREDICTION OF MEAN FLOW CHARACTERISTICS OF A RECTANGULAR TURBULENT JET IN CROSSFLOWE. Khali, Y. F. YaoAmerican Journal of Applied Sciences, Vol. 11, Issue 9 · 30 Sep 2014 · 6,958 accessesView PDFCite
Research ArticleOpen accessIn the abstractEFFECT OF TWISTED RATIO ON FLOW STRUCTURE, HEAT TRANSFER AND THERMAL IMPROVEMENT IN A CIRCULAR TUBE WITH SINGLE TWISTED TAPEWithada Jedsadaratanachai, Amnart BoonloiJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 11 Feb 2014 · 7,320 accessesView PDFCite
Research ArticleOpen accessIn the abstractSecured Disclosure of Sensitive Data in Data Mining TechniquesKirubhakar Gurusamy, Venkatesh ChakrapaniJournal of Computer Science, Vol. 8, Issue 12 · 18 Dec 2012 · 6,482 accessesView PDFCite
Research ArticleOpen accessIn the abstractPolicy Decisions for a Price Dependent Demand Rate Inventory Model with Progressive Payments SchemeMukesh Kumar, Rajat KumarJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 17 Feb 2012 · 7,048 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,928 accessesView PDFCite
Research ArticleOpen accessIn the abstractStatistical Models for Hardened Properties of Self-Compacting ConcreteArabi N.S. Al Qadi, Kamal Nasharuddin Bin Mustapha, Hashem Al-Mattarneh, Qahir N.S. AL-KadiAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 8,140 accessesView PDFCite